# SDR ASAA2012021511111

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,717 hours, 6,080 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL ANNUNCIATED ON BOTH NAV DISPLAYS.  CYCLED CIRCUIT BREAKER FOR WEATHER RADAR (P6 1) CLEARED PWS FAULT.  ACCOMP WEATHER RADAR OPS TEST PASS REF MM 34-43-00-710-802-001.
